It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Anna on February 04, 2000 at 20:04:05:

In Reply to: Re: 9 yr old on adderall posted by Randi on January 27, 2000 at 09:22:54:

My son will be 14 in April.. We had him on Ritalin for years, and although it was helpful, it didn't seem to last long enough. We started Adderall a few weeks ago. Since that time he's been suspended from school THREE times for rage and aggression. I am an RN and I am telling you that if your child exhibits much worse behavior shortly after starting ANY new drug... TAKE THEM OFF OF IT!!! Today, he became so upset that he impulsively threatened to commit suicide (he said this at school, so now we also have that to deal with even though he says he didn't mean it)

Follow Ups

All times are GMT -7. The time now is 07:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!